MathSciNet Relay Station
MathSciNet bibliographic data
MR2462047 35Q53 (35B10 35B40)
Bages, Michaël; Martinez, Patrick; Roquejoffre, Jean-Michel Dynamique en grand temps pour une classe d'équations de type KPP en milieu périodique. (French) [Large-time dynamics for a class of KPP-type equations in periodic media] C. R. Math. Acad. Sci. Paris 346 (2008), no. 19-20, 1051–1056.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement